Main Article Content

The Derivatives of Moufang loops

David Joel Mengue Mengue
Samuel Omoloye Ajala


We investigate the question over the nature of the left and right derivatives of Moufang loops and find out that the derivatives of a Moufang loop are Moufang loops that is, loops of Bol-Moufang type.

Keywords: Derivatives, Moufang loops, Isotopism, Principal isotopism, k-isotope

Journal of the Nigerian Association of Mathematical Physics, Volume 19 (November, 2011), pp 33 – 36

Journal Identifiers

eISSN: 1116-4336